Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A topological classification of certain 3-manifolds


Author: Lee Neuwirth
Journal: Bull. Amer. Math. Soc. 69 (1963), 372-375
DOI: https://doi.org/10.1090/S0002-9904-1963-10929-5
This work is cited by: Bull. Amer. Math. Soc., Volume 74, Number 1 (1968), 122--124
MathSciNet review: 0146809
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10929-5